MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EXPECT SLIMLINE SL; BIOPSY NEEDLE

BOSTON SCIENTIFIC CORPORATION EXPECT SLIMLINE SL; BIOPSY NEEDLE
Model Number M00555510
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Inflammation (1932); Septic Shock (2068); Peritonitis (2252)
Date of Event 01/01/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Block b3: estimated based on the date of the 109th annual meeting of the japan gastroenterological endoscopy society on-demand viewing.Block g2: study ws07-12 eus-hgs in the elderly by keigo oshiro, nozomi okuno, and kazuo hara from the aichi cancer center.Block h6: patient code e233605 captures the reportable event of septic shock.Patient code e1024 captures the reportable event of peritonitis.Patient code e2326 captures the reportable event of cholecystitis.
 
Event or Problem Description
Boston scientific became aware of an event involving an expect slimline sl from the 109th annual meeting of the japan gastroenterological endoscopy society on-demand viewing (workshop 7) titled eus-hgs in the elderly, by keigo oshiro, et al.Per the study, the safety and clinical outcomes of eus-hgs in elderly patients were examined retrospectively from january 2017 to september 2024.Severe complications mentioned includes septic shock, peritonitis, and cholecystitis.Please see the referenced article for full details.

Brand Name
EXPECT SLIMLINE SL
Common Device Name
BIOPSY NEEDLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
arlene acevedo gutierrez
300 boston scientific way
marlborough, MA 01752
7877968283
MDR Report Key22470773
Report Number3005099803-2025-03150
Device Sequence Number17168041
Product Code ODG
UDI-Device Identifier08714729848158
UDI-Public(01)08714729848158
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K163058
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Study,Literature,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberM00555510
Device Catalogue NumberM00555510
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/16/2025
Initial Report FDA Received Date07/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown